# SDR UALA2011071903686

- Difficulty date: July 18, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 57,200 hours, 22,264 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 15
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SIDESTICK PRIORITY DISPLAYED ON UPPER ECAM SCREEN. - F-CTL   CREW COMMENTS:  AT SHUTDOWN.  REPLACED ELAC NR 1.  ACCOMPLISHED SFCS GROUND SCAN REF MM AND ACCOMPLISHED LAND CAT III.  ALL TESTS PASS.
